# SDR FDEA201103281205

- Difficulty date: March 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 4,250 hours, 654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Out Of Position
- Location: Switch Guard
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS SWITCH WILL NOT ARM WITH SWITCH GAURD CLOSED.  REPOSITIONED RETURN SPRING ON SWITCH GAURD.  COMPLETED COCKPIT EMERGENCY LIGHTS OPERATIONAL TEST  REF TASK 33-51-00-710-004.  OPS CHECKED GOOD.
